Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had cervical cancer. Removed uterus. Undergoing chemotherapy. Have a lump on right side of head. What to do?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2004
Answered : 59 Questions
Hi, my name is XXXXXXX
My young sister had the cancer in the cervic, so they removed her baby bag. She is undergoing chemo, and now has a lump on her right side of her head. On top of that, she's not keeping her food down for more than an hour. What else can we do?
Posted Mon, 28 Oct 2013 in Cervical and Ovarian Cancer
Answered by Dr. Krishna Kiran Kannepalli 1 hour later
Brief Answer:
please provide more details.

Detailed Answer:
Hi. Thanks for the query. Can you provide more details so that we can give a more specific answer. What is the stage of her disease. The doctor might have told you that after the surgery. What is the histology of the cancer. Was the head bump investigated. I also did not understand " keeping the food down for more than an hour". We will be glad to answer you back.
Above answer was peer-reviewed by
Follow-up: Had cervical cancer. Removed uterus. Undergoing chemotherapy. Have a lump on right side of head. What to do? 1 hour later
Sorry doc, meaning she eats her food, and cannot keep it down. She vormits it all back up.
I have tried to ask my dad about the medical history but he is so impatient, and puts me in a spot. I have ordered some maitake mushroom, and beta glucan yesterday. I was enquiring also for anti nausea of some sort.

Doctors told him, that the 2 lumps on her head is cancer. Causing severe head aches.
Answered by Dr. Krishna Kiran Kannepalli 6 hours later
Brief Answer:
needs evaluation for raised intracranial pressure.

Detailed Answer:
Hi.Thanks for providing the details. I think the vomitings are related to brain metastases. She needs to undergo CT scan of the head. If there are signs of increased intracranial pressure, vomiting pills may not be sufficient; she will need hospitalization and undergo cerebral decompression, either medical or surgical.

The other cause is chemotherapy induced; but it won't be associated with vomiting. I suggest you take her to a doctor immediately.

Hope this information is useful. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor